# SDR UIEA2021022100381

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1620 TO 1650 LBL 11 SEAL TRACK SLOT HOLE FOUND ELONGATED.( M/D - STA 1530-1670 LBL 11 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12 REPAIR 12 FIG 201. )
